# SDR COMA9910135

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 3418 · Stall Warning System
- Part: Bulb
- Condition: Failed
- Location: Nr 2 Stall Ind
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STALL WARNING LIGHT ILLUMINATED.  REPLACED THE NR 2 STALL PANEL LIGHT BULB.
